Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new proof of Giesy's theorem on non-$ B$-convexity


Authors: K. P. R. Sastry and S. Venkata Ratnam Naidu
Journal: Proc. Amer. Math. Soc. 57 (1976), 367-368
MSC: Primary 46B05
MathSciNet review: 0420227
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new proof of Giesy's theorem on non-$ B$-convexity is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05

Retrieve articles in all journals with MSC: 46B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0420227-9
PII: S 0002-9939(1976)0420227-9
Keywords: $ B$-convexity, $ D$-convexity
Article copyright: © Copyright 1976 American Mathematical Society